# SDR AALA20130627005

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 59,706 hours, 20,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN ARROW AT ROW 18D DAMAGED.  REPLACED OVERWING EMERGENCY EXIT SIGN ARROW.  OPERATIONS CHECKED NORMAL.
